Top
10
Doctor insights on: Developed Rash Leg Shortly Antibiotic Allergic

Share
1

1
My son recently developed a circular rash on his leg shortly after taking an antibiotic. Does this mean he's allergic to the antibiotic or could it be from something else?

My son recently developed a circular rash on his leg shortly after taking an antibiotic. Does this mean he's allergic to the antibiotic or could it be from something else?

Circular rash: A circular rash speaks more against an allergic reaction and speaks more some other cause. A fungus comes to mind and the possibility of granuloma annulare as a possibility is possible. Granuloma annulare is a benign rash for which we have no idea what causes it. ...Read more

See 2 more doctor answers
Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


3

3
A red itchy rash on the inner side of my leg near the groin area for over 1 month. it decreases when i take anti biotics. i want a permanent solution?

A red  itchy rash on the inner side of my leg near the groin area for over 1 month. it decreases when i take anti biotics. i want a permanent solution?

Erythrasma: I assume you used actual antibiotics and not antifungals . You could have Erythrasma which is a bacterial infection that just like fungus affects areas of moist skin. The rash may have well defined borders and may become brownish. Topical and sometimes oral antibiotics are necessary. Keeping the area dry is the way to prevent this. Check that you are in good health for example no diabetes ...Read more

See 1 more doctor answer
4

4
I been taking SMZ - 800 mg for 9 days for a uti. I started to have a rash on arms & legs . Is it bc on the antibotic im takin?

I been taking SMZ - 800 mg for 9 days for a uti. I started to have a rash on arms & legs . Is it bc on the antibotic im takin?

Drug rash: It's certainly possible - as SMZ is a sulfa medication - and about 10% of people have side effects from this class of meds. Usually a drug rash will be most prominent on the chest/trunk, rather than the limbs- but of course rashes can be variable. 9 days seems like a lot to take for a urinary infection - I would DEFINITELY talk to the doc that prescribed the medication. Do it today, before worsens ...Read more

See 1 more doctor answer
6

6
Last night i ate 2 pcs of chicken and develop some rashes in my arms and legs, can I consider it as one of d foods tat im allergic with?

Last night i ate 2 pcs of chicken and develop some rashes in my arms and legs, can I consider it as one of d foods tat im allergic with?

Not yet: Symptoms such as rash after exposure to something like food may be due to an allergy, but there are multiple things, both allergic and non allergic, that can cause a rash. Food allergy is just one and can be serious if that is the cause. I recommend seeing a board certified allergist for an evaluation and testing. ...Read more

See 1 more doctor answer
7

7
My 1 year old has a bad rash on his whole body except for his legs and I need to know if it's just an allergic reaction or sOMETHING SERIOUS?

My 1 year old has a bad rash on his whole body except for his legs and I need to know if it's just an allergic reaction or sOMETHING SERIOUS?

Rashes: A doc needs to see the rash to know what exactly the rash means, however, most rashes in children are benign and will resolve without treatment. Seek immediate attention if the rash has bruises or any signs of bleeding, use 1% cortisone cream if it itches, if you had a fever and it resolved when the rash appeared, then the rash is harmless. ...Read more

8

8
My 7 year old daughter has come up in a heat rash allergic looking rash that feels hot all over her legs. Please help?

My 7 year old daughter has come up in a heat rash allergic looking rash that feels hot all over her legs. Please help?

Rashes can have many: causes. If you know what started the rash, remove that from contact such as a new lotion or laundry detergent. If itching, use antihistamine otc oral medication or anti-itch cream. Try soaking in plain water bath. If any trouble breathing, go to ER for evaluation. If rash continues, see your doctor. ...Read more

10

10
Ihave an allergic reaction giving me averavery irritant rash on my legs and my arms what is the best thing to relieve the itching?

Ihave an allergic reaction giving me averavery irritant rash  on my legs and my arms what is the best thing to relieve the itching?

Depends: You may try taking otc antihistamines like claritin, (loratadine) zyrtec or allegra. You may also try 1% Hydrocortisone cream sparingly on your rash. Try to avoid scratching as much as possible. If these measures do not help, seek your doctor's help. ...Read more

Dr. John Leander Po
1,117 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more


Dr. John Chiu
2,561 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more